# SDR REXA2024103001216

- Difficulty date: April 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT DOOR SH670-36600 SN SB0938 HAS A VISIBLE CRACK BELOW UPPER AFT LUG. REPAIRED IAW ENDEAVOR EA CRJ952-16488 REV IR DATED 5/8/2024.
